Affine higher order parallel hypersurfaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 9 (1988) no. 3, pp. 341-353.
@article{AFST_1988_5_9_3_341_0,
     author = {Vrancken, Luc},
     title = {Affine higher order parallel hypersurfaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {341--353},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 9},
     number = {3},
     year = {1988},
     zbl = {0687.53011},
     mrnumber = {1425270},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1988_5_9_3_341_0/}
}
Vrancken, Luc. Affine higher order parallel hypersurfaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 9 (1988) no. 3, pp. 341-353. http://www.numdam.org/item/AFST_1988_5_9_3_341_0/

[C] Calabi (E.).- Hypersurfaces with maximal affinely invariant area, American Journal of Mathematics, t. 104, 1982, p. 91-126. | MR 648482 | Zbl 0501.53037

[C - Y] Cheng (S.Y.), Yau (S.T.). - Complete Affine Hypersurfaces. Part I. The Completeness of Affine Metrics, Communications on Pure and Applied Mathematics, t. Vol. XXXIX, 1986, p. 839-866. | MR 859275 | Zbl 0623.53002

[D - V] Dillen (F.), Vrancken (L.). - Parallel and Locally Symmetric Hypersurfaces of Affine Spaces, preprint.

[N] Nomizu (K.). - On completeness in affine differential geometry, Geometriae Dedicata, t. 20, 1986, p. 43-49. | MR 823159 | Zbl 0587.53010

[N - P1] Nomizu (K.), Pinkall (U.). - On the geometry of affine immersions, Math. Z., t. 195, 1987, p. 165-178. | MR 892049 | Zbl 0629.53012

[N - P2] Nomizu (K.), Pinkall (U.).- Cayley Surfaces in Affine Differential Geometry, preprint. | MR 1025324

[N - P3] Nomieu (K.), Pinkall (U.). - Cubic form theorem for affine immersions, Proceedings Oberwolfach Conference on Affine Differential Geometry, November1986, Resultate der Mathematik, t. 13, 1988, p. 338-362. | MR 941340 | Zbl 0657.53007

[P] Pogorelov (A.V.). - On the improper affine hyperspheres, Geometriae Dedicata, t. 1, 1972, p. 33-46. | MR 319126 | Zbl 0251.53005